Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
120 Doctors are Online

Had periods, took Clomid, and had bleeding. Due for periods, experiencing tender nipples and breast pain. Suggestion?

I had my period Jan 3 this year, took clomid on day 3 for 5 days, then had bleeding on 15-19 (thought it was my period again)...I am delayed till now (should I have expected my period on the 1st of Feb or 13th but neither) though on the 14th I experienced hurting breast , tender nipples with darkened color...I am not sure if pregnant, I did PT this noon but went negative. Please advise. Thanks!
Asked On : Sun, 24 Feb 2013
Answers:  1 Views:  8
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
OBGYN 's  Response
May 2013
Thanks for the query.
The possible causes for your bleeding are :
- Ovulatory bleeding
-Intermenstrual bleeding due to hormonal imbalance.
Usually urine pregnancy test kit can detect pregnancy one week after missed period.
So better to consult gynecologist once, get examined and go for ultrasound.
By this the possibility of pregnancy can be find out, if pregnancy is not there the cause for delayed periods can be made out.
Take care.
Answered: Fri, 20 Sep 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor